MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Novi?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Novi?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1140
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50 serial number: (b)(6).Batch/lot number: 7056455 model/catalog description: linear st lead kit 50 cm unique identifier (udi): (b)(4).Model number/catalog number: sc-2218-50 serial number: (b)(6).Batch/lot number: 5158913 model/catalog description: linear st lead kit 50 cm unique identifier (udi): (b)(4).Model number/catalog number: sc-4316 serial number: na batch/lot number: 23645910 model/catalog description: clik anchor unique identifier (udi): (b)(4).
 
Event or Problem Description
It was reported that the patient was allergic to the spinal cord stimulator (scs) device and was not receiving adequate pain relief from the therapy.As a result, the patient underwent an scs system explant procedure and was doing well postoperatively.The explanted device components were not able to be returned.

Brand Name
Precision Novi?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25884316
Report Number3006630150-2026-05124
Device Sequence Number10017544
Product Code LGW
UDI-Device Identifier08714729897835
UDI-Public(01)08714729897835(17)210619(10)201801
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/19/2021
Device Model NumberSC-1140
Device Catalogue NumberSC-1140
Device Lot Number201801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured06/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale